A member asked:

Ive been using dove deodorant, after two days, red cyst-like bumps have appeared on my underarms. they hurt (feel like someone shoving a needle into my underarm). i do not shave/wax or remove my underarm hair. could the deodorant have caused this?

A doctor has provided 1 answer
Dr. Robert Trager answered

Specializes in Dentistry

You are experiencing an allergic reaction to the deodorant. Stop using it and try another one. Look at the ingredients of the Dove and compare to new one. Try and see if new one is better, but ask pharmacist if new one has any side effects as first one did. You can also ask your dermatologist about your reaction.

Answered Dec 13, 2022

0 views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...